MAUDE Adverse Event Report: GREINER BIO-ONE NA INC VACUETTE® QUICKSHIELD SAFETY TUBE HOLDER

GREINER BIO-ONE NA INC VACUETTE® QUICKSHIELD SAFETY TUBE HOLDER
Model Number 450230
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have no further complaints on the material/batch.We have no further inventory of the material/batch.No error reported with the product, incident due to handling error by the phlebotomist.The complaint was filed for documentation purposes due to the needlestick.
 
Event or Problem Description
Customer states there was a needlestick when engaging the quickshield guard.Phlebotomist's thumb slipped off the quickshield guard and the needle tip scraped the side of the thumb.It ripped through the glove and broke the skin.

Brand Name
VACUETTE® QUICKSHIELD SAFETY TUBE HOLDER
Common Device Name
VACUETTE® QUICKSHIELD SAFETY TUBE HOLDER
Manufacturer (Section D)
GREINER BIO-ONE NA INC
4238 capital drive
monroe NC 28110
MDR Report Key9566709
Report Number8020040-2019-00001
Device Sequence Number2860629
Product Code FMI
UDI-Device Identifier39120017570982
UDI-Public39120017570982
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K033478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number450230
Device Catalogue Number450230
Device Lot NumberB190237D
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date01/08/2020
Patient Sequence Number1